# SDR AALA2009050700881

- Difficulty date: May 7, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - RIGHT UPPER EMERGENCY LIGHT TO OVERWING HATCH CRACKED.  REPLACED LENS FOR RIGHT UPPER EMERGENCY LIGHT TO OVERWING HATCH.
